# SDR HNAA2009111100329

- Difficulty date: November 6, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 44,316 hours, 48,884 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT 8,000 FT. DESCENDING FOR AIRPORT, NR 1 RUDDER ISO VALVE C/L AND ROLL SPOILER INBD HYD C/L ILLUMINATED.  NR 1 HYD QTY INDICATION 1.2 QUARTS AND NACELLE GAUGE INDICATES 0.5 QUARTS. (CAPTAIN DECLARED EMERGENCY, LANDED UNEVENTFUL.  INSTALLED TEMP FLEX LINE FROM NR 2 NACELLE TO RT INBD ROLL SPOILER.  SERVICED HYD SYS, BLED LINES, RE SERVICED HYD SYS. RUN UP LEAK CK GOOD.
